Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the second derivatives of an extremal-integral with an application to a problem with variable end points (supplementary paper)
HTML articles powered by AMS MathViewer

by Arnold Dresden PDF
Trans. Amer. Math. Soc. 25 (1923), 190-192 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J99
  • Retrieve articles in all journals with MSC: 49J99
Additional Information
  • © Copyright 1923 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 25 (1923), 190-192
  • MSC: Primary 49J99
  • DOI: https://doi.org/10.1090/S0002-9947-1923-1501238-9
  • MathSciNet review: 1501238